Research Article
PDF Zotero Mendeley EndNote BibTex Cite

Year 2021, Volume 4, Issue 2, 230 - 240, 31.07.2021
https://doi.org/10.33773/jum.945748

Abstract

References

  • S. Abbaszadeh, and A. Ebadian (2018). Nonlinear integrals and Hadamard-type inequalities, Soft Computing, 22 (9) (2018), 2843-2849.
  • M. Alomari and M. Darus, On the Hadamard's inequality for log-convex functions on the coordinates, J. Ineq. Appl. 2009 (2009), Article ID 283147, 13 pp.
  • M. Alomari, M. Darus and S. S. Dragomir, New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex, Tamkang. J. Math. 41(4) (2010) 353-359.
  • M. Alomari, M. Darus and U.S. Kirmaci, Requnements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means, Comp. Math. Appl. 59 (2010) 225-232.
  • M. U. Awan, M. A. Noor, K. I. Noor and F. Safdar, On strongly generalized convex functions, Filomat 31(18) (2017) 5783-5790.

ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX

Year 2021, Volume 4, Issue 2, 230 - 240, 31.07.2021
https://doi.org/10.33773/jum.945748

Abstract

The aim of this paper, is to establish some new inequalities of Hermite-Hadamard type by using (mü 1; mü 2)-strongly convex function via whose nth derivatives in absolute value at certain powers. Moreover, we also consider their relevances for other related known results.

References

  • S. Abbaszadeh, and A. Ebadian (2018). Nonlinear integrals and Hadamard-type inequalities, Soft Computing, 22 (9) (2018), 2843-2849.
  • M. Alomari and M. Darus, On the Hadamard's inequality for log-convex functions on the coordinates, J. Ineq. Appl. 2009 (2009), Article ID 283147, 13 pp.
  • M. Alomari, M. Darus and S. S. Dragomir, New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex, Tamkang. J. Math. 41(4) (2010) 353-359.
  • M. Alomari, M. Darus and U.S. Kirmaci, Requnements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means, Comp. Math. Appl. 59 (2010) 225-232.
  • M. U. Awan, M. A. Noor, K. I. Noor and F. Safdar, On strongly generalized convex functions, Filomat 31(18) (2017) 5783-5790.

Details

Primary Language English
Subjects Mathematics
Journal Section Research Article
Authors

Seda KILINÇ YILDIRIM (Primary Author)
Kahramanmaras Sütcü Imam University
0000-0002-3258-6240
Türkiye


Hüseyin YILDIRIM
KAHRAMANMARAS SUTCU IMAM UNIVERSITY
0000-0001-8855-9260
Türkiye

Publication Date July 31, 2021
Application Date June 15, 2021
Acceptance Date July 29, 2021
Published in Issue Year 2021, Volume 4, Issue 2

Cite

Bibtex @research article { jum945748, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2021}, volume = {4}, pages = {230 - 240}, doi = {10.33773/jum.945748}, title = {ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX}, key = {cite}, author = {Kılınç Yıldırım, Seda and Yıldırım, Hüseyin} }
APA Kılınç Yıldırım, S. & Yıldırım, H. (2021). ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX . Journal of Universal Mathematics , 4 (2) , 230-240 . DOI: 10.33773/jum.945748
MLA Kılınç Yıldırım, S. , Yıldırım, H. "ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX" . Journal of Universal Mathematics 4 (2021 ): 230-240 <https://dergipark.org.tr/en/pub/jum/issue/64370/945748>
Chicago Kılınç Yıldırım, S. , Yıldırım, H. "ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX". Journal of Universal Mathematics 4 (2021 ): 230-240
RIS TY - JOUR T1 - ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX AU - Seda Kılınç Yıldırım , Hüseyin Yıldırım Y1 - 2021 PY - 2021 N1 - doi: 10.33773/jum.945748 DO - 10.33773/jum.945748 T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 230 EP - 240 VL - 4 IS - 2 SN - 2618-5660-2618-5660 M3 - doi: 10.33773/jum.945748 UR - https://doi.org/10.33773/jum.945748 Y2 - 2021 ER -
EndNote %0 Journal of Universal Mathematics ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX %A Seda Kılınç Yıldırım , Hüseyin Yıldırım %T ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX %D 2021 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 4 %N 2 %R doi: 10.33773/jum.945748 %U 10.33773/jum.945748
ISNAD Kılınç Yıldırım, Seda , Yıldırım, Hüseyin . "ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX". Journal of Universal Mathematics 4 / 2 (July 2021): 230-240 . https://doi.org/10.33773/jum.945748
AMA Kılınç Yıldırım S. , Yıldırım H. ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX. JUM. 2021; 4(2): 230-240.
Vancouver Kılınç Yıldırım S. , Yıldırım H. ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX. Journal of Universal Mathematics. 2021; 4(2): 230-240.
IEEE S. Kılınç Yıldırım and H. Yıldırım , "ON SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE nTH DERIVATIVES ARE (mü 1; mü 2)- STRONGLY CONVEX", Journal of Universal Mathematics, vol. 4, no. 2, pp. 230-240, Jul. 2021, doi:10.33773/jum.945748